# SDR R61A2024020300057

- Difficulty date: February 3, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 36,162 hours, 23,299 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17067831002
- Condition: Corroded
- Location: Frm 27 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - "FORWARD SIDE OF BRACKET AT FR-27 STGR 27R-28R IS CORRODED WHERE BRACKET ATTACHES TO LOWER SKIN.  REMOVED AND REPLACED THE BRACKET AT FR-27 STGR 27R-28R. REF EMB SRM 51-40-08."
